MathSciNet Relay Station
MathSciNet bibliographic data
MR1159829 58F05 (53C23 57R50)
Bialy, M.; Polterovich, L. Hamiltonian diffeomorphisms and Lagrangian distributions. Geom. Funct. Anal. 2 (1992), no. 2, 173–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement